# SDR AALA20150107004

- Difficulty date: November 24, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 42,701 hours, 17,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FS 500E STRINGER 18R.  REPAIRED FUSELAGE SKIN DENT IAW SRM 53-00-01-2R-3.
